Bulletin of the American Mathematical Society

${\text{PL}}$ sheaves and their characteristic classes

Howard Osborn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 5 (1972), 787-791.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533993

Mathematical Reviews number (MathSciNet)
MR0391113

Zentralblatt MATH identifier
0264.57006

Subjects
Primary: 57C50
Secondary: 57D20 58C05: Real-valued functions

Citation

Osborn, Howard. ${\text{PL}}$ sheaves and their characteristic classes. Bull. Amer. Math. Soc. 78 (1972), no. 5, 787--791. https://projecteuclid.org/euclid.bams/1183533993


Export citation

References